# SDR CALA2025061605557

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 80,895 hours, 28,477 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 9234
- Condition: Faulted
- Location: Right Wing
- Part time: 34,274 hours, 12,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R WING ANTI ICE VALVE ON CLB..COMPLETED QRH PROCEDURE WHICH RES ULTED IN ONE PACK OPERATION TESTED R/H ANTI ICE VALVE REF AMM 36-11-11-710-801 AND FOUND VALVE INOP DEACTIVATED LEADING EDGE DEVICES REF AMM TASK 27-81-00-040-801 REMOVED AND REPLACED R/H WING ANTI ICE VALVE LEAK CHECK AND OPS CK GOOD REF AMM TASK 30-11-11-400-801 AND REACTIVATED LEADING EDGE DEVICES REF AMM TSAK 27-81-00-040-801.PARTS USED: 29-3011-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1526112 SN OFF 9234 PN OFF 29-3011-9-0001.VALVE, HEAT S/O OFF 29-3011-9-0001 9234 ON 29-3011-9-0001 9196
